Aa
A
A
Close
Avatar universal
Questions about Plan B
Excuse the long post, I just want to make sure to get the most accurate answers possible!

I'm 24, and I have been on the birth control pill consistently for over a year and a half. Planned Parenthood sends me my birth control in the mail, and when I moved a couple of months ago I forgot to change my address, so the pills got returned. I start taking my pills on Sundays [in this case I should have started them on the 6th], and since my pills hadn't come in the mail, I didn't have a choice but to miss my first day of my new pack of pills. On that Monday [the 7th] I went to Planned Parenthood and got a new pack, and then I took my Sunday and Monday pills together, since I got the new pack right around the time I normally take my pill everyday. I have been taking my pill everyday since. I didn't realize that if you miss a pill during the first week of pills, you need to use a backup method for the next seven days, and my boyfriend and I had sex without a backup method on Wednesday. After I read that I should have used a backup method, I went to Planned Parenthood within 24 hours of having sex and took Plan B One Step and have continued my birth control pills as normal. Overall, I've felt pretty okay since I took the Plan B [I have had a couple of instances of minor spotting], up until yesterday when I started my period week. I've had extreme fatigue, my breasts have been very sore, I've been spotting off and on, I've been mildly nauseous, I've had mild headaches, I've been pretty gassy, and I've been passing bowels more frequently than normal. I have taken Plan B a couple of times in the past [although this being the first time of taking the One Step], and I don't remember having side effects like this. Also, the day after I first took the Plan B, I began urinating more frequently as well. Are these things normal with Plan B, or should I be concerned about pregnancy? Secondly, does Plan B cause more frequent urination, or is it something along the lines of a UTI? Any feedback is appreciated, as I am a bit nervous.
Cancel
2 Answers
Page 1 of 1
Avatar universal
WELL , IVE TAKEN PLAN B BEFORE AND I'VE NEVER HAD ANY OF THOSE SYMPTOMS. IT MAY BE  BECAUSE UR TAKING BIRTHCONTROL + THE PLAN B PILL SO THATS ALOT OF HORMONES IN UR BODY.... BUT I WOULD TAKE A PREGNANTCY TEST JUST TO RULE THAT OUT.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1194973 tn?1385507504
All of the things you described are common side effects of taking plan b. Even if you've not had then in the past, it's possible to get them at anytime. If you're still worried about pregnancy, you can take a pregnancy test at least 2 weeks from the last sexual encounter with first morning urine.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
982214 tn?1449518366
Blank
krichar commented on Saw the babies again ...
50 mins ago
2066718 tn?1431147169
Blank
TTC2006 commented on Saw the babies again ...
2 hrs ago
1386765 tn?1451167937
Blank
pb95 commented on Saw the babies again ...
6 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA